# SDR AU510001523

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 737-7Q8
- Engine: Ge CFM56*
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Bearing
- Part number: 21830
- Condition: Failed
- Location: Hydraulic Pump
- Part time: 13,168 hours
- Component: Hydraulic Pump
- Component part number: 5718607
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC SYSTEM `A` ELECTRIC PUMP FAILED.  INVESTIGATION FOUND THE FAILURE WAS CAUSED BY FAILURE OF THE PRE-MOD SB 57186-29-291 TRUNNION NEEDLE BEARING.
